Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Automatic Computing Machinery


Journal: Math. Comp. 3 (1949), 532-547
DOI: https://doi.org/10.1090/S0025-5718-49-99493-4
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. L. Ince, Ordinary Differential Equations, Dover Publications, New York, 1944. MR 0010757
  • [2] A. R. Forsyth, A Treatise on Differential Equations. Sixth ed. London, 1933.
  • [3] I. S. & E. S. Sokolnikoff, Higher Mathematics for Engineers and Physicists. New York, 1941.


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-49-99493-4
Article copyright: © Copyright 1949 American Mathematical Society